# SDR SIMA202504021001

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 22,486 hours, 14,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TRACK AT FR17 (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORROSION ON LEFT HAND TRACK AT FRAME 17 IAW E-175 SRM 51-10-03. BLENDED AREA AT LH TRACK FRAME 17 MEASURES L= 3.00", W=2.00", ORIGINAL MATERIAL THICKNESS= 0.080", MINIMUM REMAINING MATERIAL = 0.067", MAX MATERIAL LOSS = 0.013". DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS REF ENVOY ERJ-175 SRM 53-10-10/AD01 PARA 5. ORDERED AND RECEIVED NEW LH TRACK PART#170-03264-001 LOCATED AND DRILLED NEW LH TRACK PART#170-03264-001 PER REF E-175 SRM 51-40-02. TREATED DRILLED HOLES IN TRACK PER EMB-175 SRM 51-23-04. INSTALLED NEW LH TRACK PER EMB-175 SRM 51-40-08. RESTORED FINISH TO L/H SEAT TRACK P/N:170-03264-001 PER EMB-175 SRM 51-23-06 AND EMB-175 CPM 51-25-00. REMOVED AND REPLACED RH SEAT TRACK BETWEEN FR12 AND FR20 IAW EMBRAER 175 SRM 51-40-08.
